MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB24-REG
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: unit manager.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The user facility reported that the type of incident/problem was a malfunction during or after use.The level of effect was no apparent harm, but it reached the patient/person and was inconvenient.The incident details are as follows: the patient was received from the catheterization laboratory with an old tr band in situ on the right arm over the ulnar access site (green tab on the balloon).While settling the patient in the room and attaching monitors, the right hand was noted to be dusky purple and swollen.Immediate pressure was applied by a co-worker.The charge nurse was made aware and the interventionalist was paged.The interventionalist stated that the band was mispositioned and needed a second band.The medical doctor re-positioned the band.A second band was obtained from the catheterization laboratory by the writer.The interventionalist was gone, and manual pressure was still being applied.Nurses from the catheterization laboratory came into re-apply the second tr band.Additional information and impact of the incident include that manual pressure was applied to the arm and a second tr band was applied.Manual pressure was held for a total of 1.5 hours.The patient was affected by this incident.Unexpected or prolonged care was required.This was the first time this problem occurred.There were no other devices or incident factors.The procedure involved was arterial compression post-cardiac angiogram, and the device was not implanted.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to provide the completed investigation results.The actual device was not returned, so an evaluation could not be conducted.The complaint cannot be confirmed for a positioning issue because a sample was not returned for assessment.Without a sample, the exact root cause cannot be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with terumo medical corporation specifications and procedures and the device was released in a conforming state.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.2 to correct section g3.Upon internal review it was found that the g3 date on the initial mdr was incorrect; therefore, a correction is being made.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key21741808
Report Number1118880-2025-00044
Device Sequence Number12945499
Product Code DXC
UDI-Device Identifier00389701011356
UDI-Public(01)00389701011356(17)261101(10)0000584226
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB24-REG
Device Catalogue NumberTRB24-REG
Device Lot Number0000584226
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/18/2025
04/14/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date04/30/2025
03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown